# SDR LR7A2020100502404

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drag Fitting
- Part number: 3906123
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE NR 2 ENGINE INBOARD TRUSS MOUNT LOWER DRAG FITTING WITH MULTIPLE ELONGATED HOLES AT THE LT LOWER CWS178L.  REPAIRED IAW LAC MEA 382-57-19-164.  NR 2572.
